# SDR AT9900177

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1A454011
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT AFT FLOOR WEB BETWEEN BS 1016 LBL 0-40 AND AFT PRESSURE BULKHEAD ALONG FLOORBEAM CORRODED AND WITH BLUE WATER STAINS ALONG LOWER EDGES.  REMOVED CORROSION, FABRICATED ANGLE, T CAP, TREATED, PRIMED, AND INSTALLED IAW B737 SRM 51-10-6, 53-10-1, 51-10-2, 51-40-3, 51-10-6, 51-30-2, AND 51-20-11.
